Zur Theorie der nichtlinearen Differentialgleichungen

J. Hörn

Mathematische Zeitschrift (1922)

  • Volume: 13, page 263-282
  • ISSN: 0025-5874; 1432-1823

How to cite


Hörn, J.. "Zur Theorie der nichtlinearen Differentialgleichungen." Mathematische Zeitschrift 13 (1922): 263-282. <http://eudml.org/doc/167701>.

author = {Hörn, J.},
journal = {Mathematische Zeitschrift},
pages = {263-282},
title = {Zur Theorie der nichtlinearen Differentialgleichungen},
url = {http://eudml.org/doc/167701},
volume = {13},
year = {1922},

AU - Hörn, J.
TI - Zur Theorie der nichtlinearen Differentialgleichungen
JO - Mathematische Zeitschrift
PY - 1922
VL - 13
SP - 263
EP - 282
UR - http://eudml.org/doc/167701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.